×
Eventil - Find Tech Events
Official mobile app
FREE - In Google Play
View
×
Eventil
Official mobile app
FREE - In App Store
View

[Le Wagon x IKEA] Crack the Code!

May 14, 2019 · Xuhui Qu, China

**PRIVATE WORKSHOP**

// INTRODUCTION

Everyday you run millions of lines of code through your phone and computer. How about a chance to write your very first line of code yourself? Even better, build your very first WeChat Mini-Program in 1 day - how does that sound?

Join our full-day workshop and learn the basics of coding. Through a couple of lectures and a series of hands-on workshops, you will learn how to:

1. Build your first WeChat app with WXML / WXSS
2. Build IKEA's store locator in WeChat with Javascript.

This is the time to take your first step into tech. Welcome aboard!

// AGENDA

Morning

9AM: welcome!
9:30AM: Lecture #1: 小程序 101 (45min)
10:15AM: break
10:30AM: Workshop #1: Build your first WeChat app with WXML/WXSS (90min)
12PM: lunch

Afternoon

1:30PM: Workshop continues (60min)
2:30PM: Lecture #2: Javascript 101 (60min)
3:30PM: break
3:45PM: Workshop #2: Create IKEA’s store locator in WeChat (60min)
5PM: Product development Q&A, wrap up
6PM: End of the day!

// INSTRUCTORS

Thibault Genaitay
Dounan Hu
Claire Chen
Pavel Liser

Event organizers

Are you organizing [Le Wagon x IKEA] Crack the Code!?

Claim the event and start manage its content.

I am the organizer
Social
Rating

based on 0 reviews

Featured Events